MathSciNet Relay Station
MathSciNet bibliographic data
MR1399903 (97k:65043) 65D17 (41A20 65Y25)
Carnicer, J. M.; García-Esnaola, M.; Peña, J. M. Convexity of rational curves and total positivity. J. Comput. Appl. Math. 71 (1996), no. 2, 365–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement